# SDR AALA20020024

- Difficulty date: January 2, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1 HI-LOCK DISHED, ATTACH ANGLE CRACKED FROM HOLE TO HOLE AND AFT PLUS 6 INCHES.  REMOVED AND REPLACED CRACKED HI-LOCK.  INSTALLED DOUBLER PER AARD 53-10-00-2 ON RIGHT SIDE.  (M)
